Some sufficient conditions for the upper semistability of Lyapunov exponents of nonhomogeneous linear systems. II
Differencialʹnye uravneniâ, Tome 28 (1992) no. 10, pp. 1724-1732
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1992_28_10_a7,
author = {O. I. Morozov},
title = {Some sufficient conditions for the upper semistability of {Lyapunov} exponents of nonhomogeneous linear systems. {II}},
journal = {Differencialʹnye uravneni\^a},
pages = {1724--1732},
year = {1992},
volume = {28},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1992_28_10_a7/}
}
TY - JOUR AU - O. I. Morozov TI - Some sufficient conditions for the upper semistability of Lyapunov exponents of nonhomogeneous linear systems. II JO - Differencialʹnye uravneniâ PY - 1992 SP - 1724 EP - 1732 VL - 28 IS - 10 UR - http://geodesic.mathdoc.fr/item/DE_1992_28_10_a7/ LA - ru ID - DE_1992_28_10_a7 ER -
O. I. Morozov. Some sufficient conditions for the upper semistability of Lyapunov exponents of nonhomogeneous linear systems. II. Differencialʹnye uravneniâ, Tome 28 (1992) no. 10, pp. 1724-1732. http://geodesic.mathdoc.fr/item/DE_1992_28_10_a7/